Alert archive / Pennsylvania / Winter Weather Advisories in 2015

Winter Weather Advisory 22, NWS Philadelphia/Mount Holly

March 31, 2015Carbon County, Monroe County, Pennsylvania; Sussex County, New Jersey

NWS Philadelphia/Mount Holly issued this winter weather advisory at Mar 31, 2015, 3:39 AM EDT for Carbon County, Monroe County, Pennsylvania; Sussex County, New Jersey. It took effect at Mar 31, 2015, 12:00 PM EDT. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
Mar 31, 2015, 3:39 AM EDT (07:39 UTC)
In effect from
Mar 31, 2015, 12:00 PM EDT
Expired
Mar 31, 2015, 10:00 PM EDT
In force
10 hr
Issued by
NWS Philadelphia/Mount Holly

Counties Sussex County, NJ, Carbon County, PA, Monroe County, PA

The radar

The Philadelphia radar (KDIX), 140 km from the middle of the area, began a volume at 07:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 00:00Z, 7.7 hours before the alert went out and 201 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 00:00Z on 2015-03-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 11 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 00:00Z on 2015-03-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 31 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
11 J/kg
Mixed-layer CIN
-26 J/kg
Mixed-layer LCL
1620 m above ground
0-6 km bulk shear
57 kt
0-1 km storm-relative helicity
31 m²/s²
0-3 km storm-relative helicity
17 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

266 
WWUS41 KPHI 310739
WSWPHI

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
339 AM EDT TUE MAR 31 2015
 
NJZ001-PAZ054-055-312100-
/O.NEW.KPHI.WW.Y.0022.150331T1600Z-150401T0200Z/
SUSSEX-CARBON-MONROE-
INCLUDING THE CITIES OF...NEWTON...JIM THORPE...STROUDSBURG
339 AM EDT TUE MAR 31 2015

...WINTER WEATHER ADVISORY IN EFFECT FROM NOON TODAY TO 10 PM EDT
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A WINTER
WEATHER ADVISORY FOR SNOW WHICH IS IN EFFECT FROM NOON TODAY TO
10 PM EDT THIS EVENING.

* LOCATIONS...THE POCONOS AND SUSSEX COUNTY NEW JERSEY.

* HAZARD TYPES...SNOW.

* ACCUMULATIONS...SNOW ACCUMULATION OF 1 TO 4 INCHES. HIGHEST
  TOTALS IN THE HIGHER TERRAIN AND ON UNPAVED SURFACES.
 
* TIMING...RAIN AND SNOW SHOULD START AROUND MIDDAY AND THEN
  CHANGE TO SNOW IN HIGHER TERRAIN LOCATIONS QUICKLY. THE CHANGE
  TO SNOW WILL WORK ITS WAY INTO THE VALLEYS LATER THIS AFTERNOON
  AND EVENING.

* IMPACTS...EXPECT A SLOWER AFTERNOON AND EVENING COMMUTE. SLUSHY
  ACCUMULATIONS ARE LIKELY ON LESS TRAVELED ROADWAYS AND ALSO ON
  BRIDGES AND OVERPASSES. VISIBILITIES WILL BE REDUCED AT TIMES
  UNDER A MILE.
 
* TEMPERATURES...IN THE LOWER TO MID 30S.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE
TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED
VISIBILITIES...AND USE CAUTION WHILE DRIVING.

&&

$$
3 follow-up statements
858 
WWUS41 KPHI 311652
WSWPHI

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1252 PM EDT TUE MAR 31 2015

NJZ001-311800-
/O.CAN.KPHI.WW.Y.0022.000000T0000Z-150401T0200Z/
SUSSEX-
INCLUDING THE CITY OF...NEWTON
1252 PM EDT TUE MAR 31 2015

...WINTER WEATHER ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS CANCELLED THE
WINTER WEATHER ADVISORY.

PRECIPITATION IS ADVANCING INTO THE AREA SLOWER THAN EXPECTED, AND
TEMPERATURES HAVE ALREADY RISEN INTO THE 40S. WHILE SOME SNOW MAY
STILL OCCUR INTO THIS EVENING BEFORE THE PRECIPITATION ENDS, ANY
ACCUMULATION IS EXPECTED TO BE LESS THAN TWO INCHES. 

$$

PAZ054-055-010200-
/O.CON.KPHI.WW.Y.0022.000000T0000Z-150401T0200Z/
CARBON-MONROE-
INCLUDING THE CITIES OF...JIM THORPE...STROUDSBURG
1252 PM EDT TUE MAR 31 2015

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

* LOCATIONS...THE POCONOS.

* HAZARD TYPES...SNOW.

* ACCUMULATIONS...SNOW ACCUMULATION OF 1 TO 4 INCHES. HIGHEST
  TOTALS IN THE HIGHER TERRAIN AND ON UNPAVED SURFACES.

* TIMING...SOME LIGHT RAIN AND SNOW IS EXPECTED EARLY THIS
  AFTERNOON, WITH STEADIER PRECIPITATION ANTICIPATED FROM THE
  LATE AFTERNOON INTO THIS EVENING. A TRANSITION TO ALL SNOW IS
  EXPECTED FIRST IN HIGHER TERRAIN LOCATIONS, WITH A TRANSITION TO
  SNOW INTO THE VALLEYS BY EARLY EVENING.

* IMPACTS...EXPECT A SLOWER LATE AFTERNOON AND EVENING COMMUTE. 
  SLUSHY ACCUMULATIONS ARE LIKELY ON LESS TRAVELED ROADWAYS AND 
  ALSO ON BRIDGES AND OVERPASSES. VISIBILITIES WILL BE REDUCED 
  AT TIMES UNDER A MILE.

* TEMPERATURES...IN THE LOWER TO MID 30S.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE
TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED
VISIBILITIES...AND USE CAUTION WHILE DRIVING.

&&

$$

KLINE
307 
WWUS41 KPHI 311938
WSWPHI

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
338 PM EDT TUE MAR 31 2015


PAZ054-055-010200-
/O.CON.KPHI.WW.Y.0022.000000T0000Z-150401T0200Z/
CARBON-MONROE-
INCLUDING THE CITIES OF...JIM THORPE...STROUDSBURG
338 PM EDT TUE MAR 31 2015

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

* LOCATIONS...THE POCONOS.

* HAZARD TYPES...SNOW.

* ACCUMULATIONS...SNOW ACCUMULATION OF UP TO 3 INCHES...

* TIMING...ANY MIX OF RAIN AND SNOW WILL TRANSITION TO ALL SNOW BY
  EVENING WITH PERIODS OF SNOW ENDING BY LATE EVENING. 

* IMPACTS...EXPECT A SLOWER LATE AFTERNOON AND EVENING COMMUTE.
  SLUSHY ACCUMULATIONS ARE LIKELY ON LESS TRAVELED ROADWAYS AND
  ALSO ON BRIDGES AND OVERPASSES. VISIBILITIES WILL BE REDUCED AT
  TIMES UNDER A MILE. THE HIGHEST ACCUMULATIONS WILL BE IN THE
  HIGHER TERRAIN. 

* TEMPERATURES...IN THE LOWER 30S.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE
TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED
VISIBILITIES...AND USE CAUTION WHILE DRIVING.

&&

$$
708 
WWUS41 KPHI 010149
WSWPHI

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
949 PM EDT TUE MAR 31 2015



PAZ054-055-010300-
/O.EXP.KPHI.WW.Y.0022.000000T0000Z-150401T0200Z/
CARBON-MONROE-
INCLUDING THE CITIES OF...JIM THORPE...STROUDSBURG
949 PM EDT TUE MAR 31 2015

...WINTER WEATHER ADVISORY WILL EXPIRE AT 10 PM EDT THIS
EVENING...

PRECIPITATION HAS MOVED OUT OF THE AREA, BUT ROADS, ESPECIALLY
SIDE ROADS COULD BE SLIPPERY. EXERCISE CAUTION IF VENTURING OUT
TONIGHT.

$$

What forecasters said that day

The local office's own words before this winter weather advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this winter weather advisory went out at Mar 31, 1:09 AM EDT, 2 hours 30 minutes earlier.

Area forecast discussion, Mar 31, 1:09 AM EDT, 2 hours 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
109 AM EDT TUE MAR 31 2015

.SYNOPSIS...
A FAST MOVING LOW PRESSURE SYSTEM SHOULD SWEEP THROUGH THE AREA
LATER TODAY. A HIGH PRESSURE SYSTEM WILL BUILD INTO THE REGION
FOR WEDNESDAY AND MOVE OFFSHORE ON THURSDAY. THE NEXT COLD FRONT
SHOULD MOVE THROUGH THE REGION LATE FRIDAY. A SECONDARY COLD FRONT
SHOULD MOVE THROUGH THE AREA LATE SATURDAY FOLLOWED BY A HIGH
PRESSURE SYSTEM FOR THE START OF NEXT WEEK.

&&

.NEAR TERM /UNTIL 6 AM THIS MORNING/...
FOR THIS ESTF UPDATE WE EXTENDED PCPN CHANCES DEEPER INTO THE
OVERNIGHT CLOSE TO THE INTERSTATE 80 CORRIDOR. SOME SLIGHT
TEMPERATURE ADJUSTMENTS WERE MADE BASED ON CURRENT OBS.

THE S/WV CROSSING THE REGION HAS TOUCHED OFF AN AREA OF PRECIP
OVER NRN AREAS. IT HAS BEEN PREDOMINANTLY RAIN, THOUGH SOME SN
WAS REPORTED IN THE POCONOS. EXPECT THIS PRECIP TO CONTINUE FOR
THE NEXT FEW HOURS. THIS PRECIP IS SUPPORTED BY THE HRRR. HAVE
INTRODUCED SOME LOW POPS ACRS THE NRN TIER ACCORDINGLY. HAVE ALSO
INCREASED CLOUD COVER IN THIS AREA. ONCE THIS PRECIP MOVES THRU,
EXPECT A DRY NIGHT AND A QUIET NIGHT ELSEWHERE.

&&

.SHORT TERM /6 AM THIS MORNING THROUGH 6 PM WEDNESDAY/...
A FAST MOVING CLIPPER SYSTEM WILL BE GOOD FOR ABOUT 6 HOURS OF
PRECIPITATION ACROSS THE AREA TUESDAY. THE GOOD NEWS IS THAT MOST
AREAS WILL HAVE RAIN. ONLY THE HIGHER ELEVATIONS OF THE SRN POCONOS
WILL HAVE SNOW TUE WITH A SMALL ACCUMULATION...1 TO 2 INCHES
POSSIBLE. THE PRECIPITATION WILL ARRIVE ACROSS THE WEST DURING THE
LATE MORNING AND WILL OVERSPREAD THE DEL VALLEY/DELMARVA AND NJ BY
AFTERNOON. OVERALL QPF OF ABOUT 0.25 EXPECTED. HIGH TEMPERATURES TUE
WILL RANGE FROM THE LOW/MID 40S NORTH TO THE MID 50S SOUTH. HIGHS
WILL REMAIN CLOSER TO THE MID 30S OVER THE HIGHER ELEVATIONS NORTH.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/...
LONG TERM BEGINS WITH A SPLIT FLOW PATTERN AND THE DEPARTING
CLIPPER SYSTEM, BUT BY THE END OF THE WEEK WE SEE THE UPPER LEVEL
PATTERN TRANSITION TO MORE OF A ZONAL FLOW PATTERN.

TUESDAY NIGHT...CLIPPER SYSTEM EXITS. MODELS ARE IN RELATIVELY
GOOD AGREEMENT OF HOW QUICKLY IT WILL EXIT (WITH PRECIP CUTTING
OFF FOR ALL BUT COASTAL AREAS BY 06Z), EVEN THOUGH THERE REMAIN
SOME MINOR DIFFERENCES WITH THE TRACK OF THE LOW.

WEDNESDAY AND THURSDAY...SURFACE HIGH BUILDS OVER OUR REGION
WEDNESDAY, BUT QUICKLY SHIFTS OFF SHORE. AS IT DOES SO, LOW LEVEL
FLOW WILL BECOME MORE SOUTHERLY AND SOUTHWESTERLY RESULTING IN
SIGNIFICANT WARM AIR ADVECTION. HIGHS ON THURSDAY SHOULD BE ABOUT
10 TO 15 DEGREES HIGHER THAN WEDNESDAY, AND ABOVE NORMAL!

THURSDAY NIGHT INTO SATURDAY...MODELS CAME INTO CONSIDERABLY
BETTER AGREEMENT OVER THE LAST 24 HOURS, WITH THE GFS GENERALLY
TRENDING MORE TOWARDS THE ECMWF SOLUTION. MODELS ARE IN RELATIVELY GOOD
CONSENSUS THAT WE WILL STAY IN THE WARM SECTOR THURSDAY NIGHT INTO
EARLY FRIDAY UNTIL THE INITIAL COLD FRONT SLOWLY SLIDES THROUGH
FRIDAY AFTERNOON INTO FRIDAY NIGHT. THROUGH THIS TIME THOUGH, A
WEAK UPPER LEVEL SHORT WAVE TROUGH, AND BEING UNDER THE RIGHT REAR
QUADRANT OF AN UPPER LEVEL JET WILL ALLOW FOR SOME CHANCES OF RAIN
EVEN BEFORE THE FRONT ENTERS THE REGION. CHANCE FOR RAIN CONTINUE
WITH THE PASSAGE OF THE FRONT AND AS THE NEXT UPPER LEVEL JET
APPROACHES THE REGION.

SUNDAY INTO MONDAY...STILL CONSIDERABLE UNCERTAINTY HOW QUICKLY
THE NEXT COLD FRONT WILL MOVE INTO THE REGION, AND WHEN IT DOES
IF THERE WILL BE ANY PRECIPITATION. FOR NOW, CONTINUED TO KEEP THE
FRONTAL PASSAGE DRY AS THERE WILL BE LIMITED OPPORTUNITY FOR
MOISTURE ADVECTION BETWEEN THE TWO FRONTAL PASSAGES.

&&

.AVIATION /06Z TUESDAY THROUGH SATURDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY, AND SURROUNDING AREAS.

THE 06Z TAFS WILL BRING ALL OF OUR SITES TO LOW MVFR OR IFR
CONDITIONS THIS AFTERNOON WITH A HIGH DEGREE OF UNCERTAINTY
ABOUT THE WIND DIRECTIONS THIS AFTERNOON AND EARLY EVENING.

REST OF THE OVERNIGHT VFR WITH SOME MID TO HIGH LEVEL CLOUDS.
LIGHT WEST WINDS.

THIS MORNING A MID LEVEL CIG ARRIVING, SOME RAIN POSSIBLE LATE
AT KABE AND KRDG. SOUTH TO SOUTH WEST WINDS AVERAGING 5 TO 10
KNOTS.

THIS AFTERNOON AT KABE AND KRDG CIGS AND VSBYS LOWERING TO IFR.
RAIN MAY MIX WITH OR CHANGE TO SNOW LATE. ESP KABE. TARMAC ACCUMS
NOT EXPECTED. LOCAL KPHL AIRPORTS RAIN ARRIVES AND CIGS AND VSBYS
LOWERING TO THE BORDER BETWEEN MVFR AND IFR CONDITIONS. KMIV AND
KACY SIMILAR EVOLUTION, BUT LATER IN THE AFTERNOON.

WINDS WILL BE TRICKY AS IT DEPENDS UPON THE TRACK OF THE LOW.
WE ARE EXPECTING IT TO PASS TO THE SOUTH OF ALL THE TERMINALS
ACROSS DELMARVA. THERE WILL BE A SLOW BACKING OF THE WINDS FROM
SOUTH TO NORTHEAST AS THE AFTERNOON PROGRESSES. SPEEDS SHOULD BE
AROUND 10 KNOTS.

THIS EVENING, CONDITIONS BOTTOMING EAST OT IFR EARLY AND THEN
IMPROVING CONDITIONS THE REST OF THE EVENING. PCPN SHOULD END BY
04Z ALL TERMINALS. WINDS WILL CONTINUE TO BACK TOWARD THE NORTH
AND THEN NORTHWEST WITH AVERAGE SPEEDS AROUND 10 KNOTS, BUT SOME
GUSTINESS TO AROUND 20 KNOTS FROM THE KPHL AIRPORTS
SOUTHEASTWARD.

OVERNIGHT IMPROVING CONDITIONS CONTINUING WITH A VFR CIG BECOMING
CLEAR AND NORTHWEST WINDS AVERAGING AROUND 10 TO 15 KNOTS.

OUTLOOK...
WEDNESDAY THROUGH THURSDAY...GENERALLY VFR CONDITIONS. BREEZY
SOUTHWESTERLY WINDS LATER ON THURSDAY.

THURSDAY NIGHT THROUGH FRIDAY NIGHT...MVFR CONDITIONS EXPECTED
WITH RAIN SHOWERS. SLIGHT CHANCE OF THUNDERSTORMS THURSDAY NIGHT
INTO FRIDAY MORNING AS THE FRONT MOVES THROUGH.

SATURDAY...CONDITIONS IMPROVING AS PRECIPITATION MOVES OUT.

&&

.MARINE...
BASED ON THE LATEST OBSERVATIONS, ALL FLAGS WILL BE DROPPED WITH
THE LATEST FCST UPDATE. OVERALL, A W WIND IS ANTICIPATED AND COULD
GUST AS HIGH AS 20 KT, BUT EVEN THAT HAS BEEN GENEROUS

SUB-SCA LATE AFTER THAT AND INTO TUE MORNING. THE NEXT CLIPPER
TUE COULD ONCE AGAIN PRODUCE SCA WINDS TUE AFTERNOON INTO THE
EVENING.

OUTLOOK...
TUESDAY NIGHT...WINDS AND SEAS SHOULD REMAIN JUST BELOW SCA
CRITERIA.

WEDNESDAY...SUB SCA CONDITIONS EXPECTED.

THURSDAY THROUGH FRIDAY...SOUTHERLY AND SOUTHWESTERLY WINDS WILL
LIKELY INCREASE ABOVE 25 KT FOR AT LEAST PART OF THIS PERIOD. SEAS
ON THE OCEAN WILL LIKELY INCREASE TO SCA CRITERIA AS WELL. AGREE
WITH PREVIOUS SHIFT THAT WAVE WATCH GUIDANCE IS A BIT TOO HIGH FOR
WAVE HEIGHTS WITH THIS PATTERN, SO UNDERCUT GUIDANCE SLIGHTLY.

SATURDAY...CONSIDERABLE UNCERTAINTY, BUT WAVES ABOVE 5 FT ARE
POSSIBLE.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...NONE.

&&

SYNOPSIS...JOHNSON
NEAR TERM...GIGI/NIERENBERG/O'HARA
SHORT TERM...O'HARA
LONG TERM...JOHNSON
AVIATION...GIGI/JOHNSON
MARINE...JOHNSON/NIERENBERG/O'HARA
Hazardous weather outlook, Mar 30, 3:40 PM EDT, 11 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
340 PM EDT MON MAR 30 2015

NJZ001-007>009-PAZ054-055-060>062-101-103-105-311945-
SUSSEX-WARREN-MORRIS-HUNTERDON-CARBON-MONROE-BERKS-LEHIGH-
NORTHAMPTON-WESTERN CHESTER-WESTERN MONTGOMERY-UPPER BUCKS-
340 PM EDT MON MAR 30 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW
JERSEY...NORTHWEST NEW JERSEY...EAST CENTRAL
PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

SNOW IS LIKELY TUESDAY AND TUESDAY EVENING PRIMARILY IN THE HIGHER
TERRAIN OF THE POCONOS AND NORTHWEST NEW JERSEY. UP TO TWO INCHES
OF ACCUMULATION IS POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ001>004-MDZ008-012-015-019-020-NJZ010-012>027-PAZ070-071-102-104-
106-311945-
NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-SOMERSET-MIDDLESEX-WESTERN MONMOUTH-
EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN-
NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-DELAWARE-PHILADELPHIA-EASTERN CHESTER-
EASTERN MONTGOMERY-LOWER BUCKS-
340 PM EDT MON MAR 30 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...NORTHERN NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST
PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-311945-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
340 PM EDT MON MAR 30 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 31, 3:44 AM EDTSmall Craft AdvisoryPHI29 hr

Nearby

Winter Weather Advisories in Pennsylvania, 2015Winter Weather Advisories in New Jersey, 2015Every winter weather advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.